MathSciNet Relay Station
MathSciNet bibliographic data
MR2423759 11G05 (11R23 14G05)
Mazur, Barry; Rubin, Karl Growth of Selmer rank in nonabelian extensions of number fields. Duke Math. J. 143 (2008), no. 3, 437–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement